| Model Number |
5400210072 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Codes |
No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/12/2019
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported that a screw fell out of the device.There was no patient involvement, no delay, no medical intervention, and no adverse consequences.
Additional Manufacturer Narrative
Follow-up report submitted to document device evaluation results.
Event or Problem Description